# SDR AALA202505307418

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 65,600 hours, 39,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TEST FAILS L FWD EPSU BAT AND LIGHTS OUT AT SEAT 18 AND 19. MAINTENANCE REPLACED EPSU (10WL) BATTERY IAW AMM 33-51-38.
